MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY EPIC¿ VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC - GALWAY EPIC¿ VASCULAR; STENT, ILIAC
Model Number H74939200084070
Medical Device Problem Code Bent (1059)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.(b)(4).Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental mdr will be filed.(b)(4).
 
Event or Problem Description
It was reported that stent damage occurred.The 99% stenosed target lesion was located in the severely tortuous and severely calcified external iliac artery.After a guide wire crossed the lesion and pre-dilatation was performed, an 8x40x75 epic¿ vascular stent was advanced for treatment.However, the distal tip got caught in the calcification and it failed to cross the lesion.The device was completely removed and it was noted that the distal tip of the stent struts were slightly lifted.The procedure was completed with a different device.No patient complications were reported and the patient¿s status was stable.

Brand Name
EPIC¿ VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7592738
Report Number2134265-2018-05319
Device Sequence Number1814090
Product Code NIO
UDI-Device Identifier08714729805656
UDI-Public08714729805656
Combination Product (Y/N)N
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/14/2022
Device Model NumberH74939200084070
Device Catalogue Number39200-08407
Device Lot Number21518627
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2018
Initial Report FDA Received Date06/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1